# SDR DHL2002755007

- Difficulty date: October 11, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Stuck
- Location: First Officer'S
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O'S WIPER STUCK MID WINDOW.    ADJUSTED TENSION ON F/O'S WIPER. OPS CHECKED NORMAL PER M/M 30-42-01.
